Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have PCOS. Have weight gain, pattern baldness, high prolactin levels. Help?

hi i am a 36 year old female. i have been diagnosied with pcos, i have high prolactin levels and insulin levels, i also have male pattern baldness. i have gained weight. and no matter what i do excerise or heathly eating i can not lose weight. i have also tried everything to regrow my hair and nothing is working. please help
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
In pcos ,hair loss from scalp and growth in face is common .
you should take hormonal medicine for pcos .
as far as hair loss is concern ,there is no single medicine that will grow your hair back
minoxidil will maintain your hair and prevent hair loss
you can take biotin tablet also
hair transplantation is good option for you
i hope i answered your query
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor